GET THE APP

..

Journal of AIDS & Clinical Research

ISSN: 2155-6113

Open Access

DRESS Syndrome associated with the use of Antituberculosis Drugs in a patient with Treatment Na´ve HIV

Abstract

Gabriela Zambrano

DRESS (Drug Reaction with Eosinophilia and Systemic Symptoms Syndrome), is a drug related hypersensitivity reaction that occurs three to eight weeks after medication is instituted. It is characterized by the appearance of several kinds of rashes, lymphadenopathies, hematological abnormalities and systemic organ involvement Case Description: A 49-year-old female HIV positive patient consults for the sudden appearance of sub maxillary and cervical lymphadenopathies. She is diagnosed with lymph node tuberculosis for which first line ant tuberculosis medications are instituted. Three weeks after beginning her treatment, she returns with maculo-papular skin rash and fever and is hospitalized for evaluation among her laboratory, there is the presence of leukocytosis with neutrophilia and eosinophilia, a positive serology for IgM herpes 1, a cholestatic pattern as well as discrete cytolysis and the presence of leucoytes, hematuria and proteinuria in the urine exam

PDF

Share this article

tempobet

tempobet giri┼č

tempobet giri┼č

s├╝perbetin

tipobet yeni giri┼č adresi tipobet e yeni giri┼č tipobet g├╝ncel giri┼č adresi imajbet giri┼č adresi

mobilbahis giri┼č

arrow_upward arrow_upward